# SDR SWAA2025050509414

- Difficulty date: March 25, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 57,406 hours, 34,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB INTERCOSTAL LOCATED BTW BS 344 TO BS 360 RBL 32 WL 208.1 AT FWD GALLEY AREA 2025-232149<[01] REPLACED WEB INTERCOSTAL AND FASTENERS LOCATED BTW BS 344 TO BS 360 RBL 32 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 141A5400 SHEET 33 REV - SEE INDIVIDUAL SIGN OFFS;[02] REPLACED WEB INTERCOSTAL AND FASTENERS LOCATED BTW BS 344 TO BS 360 RBL 32 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 141A5400 SHEET 33 REV - SEE INDIVIDUAL SIGN OFFS
